On Skorokhod embeddings and Poisson equations


Döring, Leif ; Gonon, Lukas ; Prömel, David J. ; Reichmann, Oleg



DOI: https://doi.org/10.1214/18-AAP1454
URL: https://projecteuclid.org/euclid.aoap/1563869044
Additional URL: https://www.researchgate.net/publication/315116149...
Document Type: Article
Year of publication: 2019
The title of a journal, publication series: The Annals of Applied Probability
Volume: 29
Issue number: 4
Page range: 2302-2337
Place of publication: Cleveland, OH ; Hayward, CA
Publishing house: Institute of Mathematical Statistics
ISSN: 1050-5164 , 2168-8737
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Döring 2017-)
School of Business Informatics and Mathematics > Finanzmathematik (Juniorprofessur) (Prömel 2019-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item